# SDR SWIA202511260706

- Difficulty date: July 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 25L BTWN BS 333 AND 319.70.  (C-CHECK)  REMOVED AND INSTALLED NEW STRINGER SPLICE 25L AT FS 333 IAW SRM 51-42-06-001-001-A01 AND DRAWING SH670-32420, REV E, SHEETS 1, AND 3. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
